Alert archive / South Carolina / Coastal Flood Statements in 2014

Coastal Flood Statement 2, NWS Charleston, SC

April 17, 2014

NWS Charleston, SC issued this coastal flood statement at Apr 17, 2014, 7:50 PM EDT. It took effect at Apr 17, 2014, 10:00 PM EDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Apr 17, 2014, 7:50 PM EDT (23:50 UTC)
In effect from
Apr 17, 2014, 10:00 PM EDT
Expired
Apr 18, 2014, 12:00 AM EDT
In force
2 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

573 
WHUS42 KCHS 172350
CFWCHS

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
750 PM EDT THU APR 17 2014

SCZ050-180400-
/O.NEW.KCHS.CF.S.0002.140418T0200Z-140418T0400Z/
CHARLESTON-
750 PM EDT THU APR 17 2014

...VERY MINOR COASTAL FLOODING POSSIBLE ALONG THE CHARLESTON
COUNTY COAST THIS EVENING...

PERSISTENT NORTHEAST WINDS COMBINED WITH LINGERING ASTRONOMICAL
INFLUENCES WILL MAINTAIN ABOVE NORMAL TIDES ALONG THE LOWER SOUTH
CAROLINA COAST TONIGHT. TIDE LEVELS ARE EXPECTED TO PEAK 6.8 TO
6.95 FT MEAN LOWER LOW WATER IN THE CHARLESTON HARBOR JUST AFTER 11
PM EDT. THIS WILL RESULT IN VERY MINOR SALT WATER INUNDATION IN
SOME OF THE NORMALLY FLOOD PRONE AREAS OF DOWNTOWN CHARLESTON AND
OTHER LOCATIONS ALONG THE CHARLESTON COUNTY COAST. MOTORISTS ARE
URGED TO AVOID AREAS OF STANDING SALT WATER.

THERE IS A POSSIBILITY THAT SLIGHTLY HIGHER LEVELS COULD OCCUR.
IF THIS HAPPENS...A COASTAL FLOOD ADVISORY MAY BE NEEDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL
NEWS SOURCE THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE IN CHARLESTON.

&&

$$

GAZ117-119-139-141-SCZ048-049-051-180400-
/O.CON.KCHS.RP.S.0002.000000T0000Z-140419T0000Z/
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-COASTAL JASPER-
750 PM EDT THU APR 17 2014

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
EVENING...

* RIP CURRENTS...WIND AND WAVE CONDITIONS SUPPORT THE 
  DEVELOPMENT OF VERY STRONG RIP CURRENTS. THESE RIP CURRENTS 
  WILL BE LIFE THREATENING TO ANYONE WHO ENTERS THE SURF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NO ONE SHOULD ENTER THE SURF DUE TO LIFE THREATENING RIP
CURRENTS.

&&

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this coastal flood statement went out at Apr 17, 6:31 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Apr 17, 6:31 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
631 PM EDT THU APR 17 2014

.SYNOPSIS...
HIGH PRESSURE TO THE NORTH WILL SLOWLY WEAKEN THROUGH FRIDAY.
MEANWHILE A LOW PRESSURE SYSTEM WILL MOVE OUT OF THE GULF OF MEXICO
TO A POSITION OFF THE SOUTH CAROLINA COAST FRIDAY NIGHT AND SATURDAY
BEFORE SLOWLY MOVING EAST NORTHEAST AWAY FROM THE AREA. HIGH
PRESSURE WILL BUILD BACK IN EARLY NEXT WEEK. A WEAK COLD FRONT MAY
APPROACH THE AREA FROM THE NORTH BY MID WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
HIGH PRESSURE WILL WEAKEN OVER THE AREA TONIGHT AS LOW PRESSURE
BEGINS TO TAKE SHAPE OVER THE FAR SOUTHERN GULF OF MEXICO. VERY
WEAK ISENTROPIC LIFT HAS BEEN SUPPORTING A DECK OF CLOUDS AROUND
6 KFT ACROSS MUCH OF SOUTHEAST GEORGIA TODAY WHILE MOSTLY SUNNY
SKIES HAVE PREVAILED ACROSS MOST OF SOUTHEAST SOUTH CAROLINA.
ISENTROPIC ASSENT SLOWLY INCREASE OVERNIGHT AND SPREAD NORTH...
BUT CONDENSATION PRESSURE DEFICITS ARE PROGGED TO REMAIN ABOVE 50
BM UNTIL LATE. THEREFORE...MOST OF THE ASSENT WILL GO TOWARDS
CLOUD GENERATION VERSUS LIGHT RAIN. EXPECT MOSTLY CLOUDY SKIES TO
DOMINATE ALL AREAS BY SUNRISE FRIDAY...ALTHOUGH THE MODELS MAY BE
A LITTLE TOO AGGRESSIVE IN MOVING LOW CLOUDS INTO AREAS NORTH OF
HAMPTON-BEAUFORT LINE BY LATE EVENING. ADJUST SKY COVER TO MATCH
EXPECTED TRENDS. CUT BACK ON GRIDDED POPS JUST A BIT ACROSS THE
NORTH WHERE MEASURABLE RAIN IS NOT EXPECTED TO REACH UNTIL LATE
FRIDAY MORNING...BUT DID MAINTAIN 20 PERCENT POPS FOR THE GEORGIA
COASTAL COUNTIES. LOWS FROM THE UPPER 40S WELL INLAND TO THE UPPER
50S/LOWER 60S IMMEDIATE COAST LOOK ON TRACK.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
A POWERFUL UPPER LOW WILL MOVE ALONG THE GULF COAST REGION ON FRIDAY
AS A SURFACE LOW PRESSURE SYSTEM MOVES INTO NORTHERN FLORIDA.
MEANWHILE WEAK HIGH PRESSURE WILL PERSIST NORTH OF THE AREA...
ALBEIT GRADUALLY RETREATING TO THE NNE. AS THE DEEP LAYERED LOW
PRESSURE MOVES CLOSER TO THE AREA...LOW-LEVEL FLOW WILL INCREASE OUT
OF THE SOUTHEAST WHILE MID-LEVELS BECOME SOUTHERLY. THE COLUMN WILL
RAPIDLY MOISTEN DURING THE DAY FRIDAY. PWATS ARE EXPECTED TO RANGE
FROM 1.6 TO 1.8 INCHES BY FRIDAY AFTERNOON. A 100 KT JET SHIFTING
INTO THE EASTERN GULF WILL SPREAD UPPER DIVERGENCE ACROSS THE
FORECAST AREA DURING THE AFTERNOON. MODERATE TO STRONG ISENTROPIC
LIFT WILL SPREAD ACROSS SOUTHEAST GA DURING THE MORNING AND THEN
INTO SOUTHERN SC DURING THE AFTERNOON. WE HAVE LIKELY TO CATEGORICAL
POPS FOR FRIDAY...HIGHEST TO THE SOUTH.

WE HAVE BEEN LEANING TOWARD THE GFS AND ECMWF WITH THIS SYSTEM
THOUGH THE ECMWF REMAINS A BIT SLOWER WITH THE LOW TRACK. THE
STRONGEST QC FORCING LOOKS TO PUSH NORTH THROUGH THE AREA FRIDAY
AFTERNOON AND EVENING BEFORE SHIFTING OUT. THIS WILL BE ACCOMPANIED
BY AMPLE FORCING AND A JUICY AIRMASS IN PLACE. THERE WILL BE A
THREAT FOR HEAVY RAINFALL WITH A WIDESPREAD 2-3 INCHES FORECAST BY
WPC. MORE DETAILS IN THE HYDROLOGY SECTION.

THE UPPER LOW WILL MOVE THROUGH ON SATURDAY...BECOMING NEARLY
VERTICALLY STACKED WITH THE SURFACE LOW AS THE SYSTEM MOVES SLOWLY
EAST INTO THE ATLANTIC. LIGHT PRECIP WILL LINGER THROUGH THE DAY DUE
TO ISENTROPIC ASCENT CAUSED BY MOISTURE WRAPPING AROUND THE WESTERN
SIDE OF THE LOW.

IMPROVING CONDITIONS EXPECTED SATURDAY NIGHT AND SUNDAY WITH SOME
POSSIBLE LATE DAY CLEARING.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
OVERALL THE LONG TERM PERIOD LOOKS QUIET FOR THE FORECAST AREA.
RIDGING ALOFT WILL MOVE IN FOR EARLY IN THE WEEK BEHIND THE
DEPARTING UPPER LOW. A WEAK TROUGH MAY MOVE THROUGH BY THE MID WEEK
TIME PERIOD. WEAK HIGH PRESSURE WILL SETTLE OVER THE REGION THROUGH
TUESDAY...WITH A WEAK COLD FRONT ATTEMPTING TO CROSS BY WEDNESDAY.
THERE MAY BE A FEW SHOWERS WITH THE FRONT...BUT POPS HAVE BEEN
LIMITED TO THE SLIGHT CHANCE RANGE. TEMPERATURES FEATURE A WARMING
TREND...REACHING AROUND THE 80 DEGREE MARK BY TUESDAY AND CONTINUING
THROUGH THE END OF THE FORECAST PERIOD.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
LOW CLOUDS WILL EXPAND AND SLOWLY MOVE NORTH LATE TONIGHT INTO
FRIDAY AS LOW PRESSURE APPROACHES FROM THE SOUTH. SUSPECT MODEL
GUIDANCE IS TOO QUICK IN BRINGING MVFR CIGS INTO BOTH TERMINALS
OVERNIGHT...ESPECIALLY AT KCHS. OPTED FOR A SLIGHTLY SLOWER
SOLUTION WITH MVFR CIGS REACHING KSAV BY 10Z. KEPT KCHS JUST ABOVE
MVFR FOR NOW. AN EXPANSIVE AREA OF RAIN WILL MOVE SOUTH-NORTH
DURING THE DAY FRIDAY. EXPECT PREVAILING LIGHT RAIN TO REACH KSAV
BY MID AFTERNOON...ROUGHLY 20Z WITH RAIN LIKELY NOT REACHING KCHS
UNTIL AFTER 00Z SATURDAY. WILL HIGHLIGHT 4SM -RA AT KSAV FOR NOW
WITH NO MENTION OF RAIN AT KCHS JUST YET.

EXTENDED AVIATION OUTLOOK...CHANCES OF SUB-MVFR CONDITIONS ARE
INCREASING...ESPECIALLY BEGINNING FRIDAY NIGHT. THESE CONDITIONS
WILL LIKELY PERSIST THROUGH SATURDAY...IMPROVING SUNDAY AND INTO
EARLY NEXT WEEK.

&&

.MARINE...
TONIGHT...WINDS ARE STILL BLOWING PRETTY GOOD IN THE CHARLESTON
HARBOR THIS AFTERNOON WITH THE VARIOUS WEATHERFLOW SENSORS IN THE
HARBOR INDICATION WINDS NEAR A SOLID 20 KT WITH HIGHER GUSTS. HAVE
ISSUED A SMALL CRAFT ADVISORY UNTIL 10 PM TO COVER. NO OTHER
CHANGES WERE MADE.

SOLID SMALL CRAFT ADVISORY CONDITIONS EXPECTED FOR ALL
WATERS OUTSIDE CHARLESTON HARBOR AS THE PRESSURE GRADIENT REMAINS
TIGHT BETWEEN HIGH PRESSURE TO THE NORTH AND DEVELOPING LOW PRESSURE
OVER THE NORTHERN GULF OF MEXICO. WINDS NEAR THE MOUTH OF
CHARLESTON HARBOR COULD SEE 25 KT GUSTS AT TIMES BUT DID NOT THINK
IT WOULD COVER ENOUGH OF THE HARBOR TO WARRANT AN ADVISORY
OVERNIGHT. SEAS WILL REMAIN IN THE 5-8 FT RANGE WITHIN 20 NM AND
UP TO 10 FT OFFSHORE CLOSER TO THE GULF STREAM.

FAIRLY STRONG NORTHEAST FLOW WILL CONTINUE FRIDAY INTO FRIDAY
EVENING BEFORE TEMPORARILY DIMINISHING AS THE SURFACE LOW MOVES
FAIRLY CLOSE TO THE WATERS AND THE STRONGEST GRADIENT SHIFTS NORTH
AND WEST. THEN A STRONG NORTHEAST GRADIENT REDEVELOPS SATURDAY NIGHT
INTO SUNDAY BEHIND THE LOW AS HIGH PRESSURE TRIES TO REBUILD TO THE
WEST. SOLID SMALL CRAFT CONDITIONS EXPECTED FOR MUCH OF THE PERIOD
FRIDAY THROUGH SUNDAY NIGHT WITH THE POSSIBILITY OF GALE CONDITIONS
OVER PORTIONS OF THE WATERS SATURDAY NIGHT AND SUNDAY. WILL MAINTAIN
ONGOING SMALL CRAFT ADVISORIES BUT DISCUSS GALE POTENTIAL IN THE
HAZARDOUS WEATHER OUTLOOK.

RIP CURRENTS...CONSIDERABLE UNCERTAINTY WITH REGARD TO SWELL ON
FRIDAY BUT WE MAINTAINED SIMILAR CONDITIONS TO TODAY WITH 3 FT 10
SEC SWELL. THIS MAINTAINS A MODERATE RISK FOR CHARLESTON AND HIGH
RISK FARTHER SOUTH. AN ENHANCED RISK FOR RIP CURRENTS WILL PERSIST
THROUGH THE WEEKEND AND PERHAPS INTO EARLY NEXT WEEK.

&&

.HYDROLOGY...
PLENTY OF MOISTURE AND FORCING FOR WIDESPREAD MODERATE TO HEAVY
RAINFALL FRIDAY AFTERNOON THROUGH FRIDAY NIGHT. LATEST WPC GUIDANCE
SHOWS 2-3 INCHES DURING THIS PERIOD WITH ISOLATED POCKETS OF 3-4
INCHES. THE LATEST FLASH FLOOD GUIDANCE SHOWS 6 HR VALUES GREATER
THAN 4 INCHES. SINCE WE HAVE NOT SEEN ANY RECENT TORRENTIAL
RAINFALL EVENTS MOST AREAS SHOULD EASILY BE ABLE TO HANDLE THE
EXPECTED RAINFALL. THE ONLY CONCERN WILL BE COASTAL AREAS DUE TO
THE TIDES RUNNING ABOVE NORMAL. THE FRIDAY LATE EVENING HIGH TIDE
COULD BE AT OR NEAR COASTAL FLOOD ADVISORY CRITERIA IN CHARLESTON
AND/OR SAVANNAH DUE TO THE NORTHEAST WINDS. THUS ANY HEAVY
RAINFALL ON TOP OF THE TIDE COULD RESULT IN SIGNIFICANT FLOODING
ISSUES IN URBAN COASTAL LOCATIONS. FOR NOW WE WILL DISCUSS IN THE
HAZARDOUS WEATHER OUTLOOK.

MAIN STEM RIVERS AND ASSOCIATED TRIBUTARIES WILL LIKELY SEE RISES
WITH THE POTENTIAL FOR MINOR FLOODING DEPENDING ON OBSERVED RAINFALL
AMOUNTS.

&&

.TIDES/COASTAL FLOODING...
TIDES WILL CONTINUE TO RUN HIGH THROUGH THE WEEKEND AND COASTAL
FLOOD ADVISORIES COULD BE NEEDED DURING THE NIGHTTIME HIGH TIDE
CYCLES.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HIGH RISK FOR RIP CURRENTS THROUGH FRIDAY EVENING FOR GAZ117-
     119-139-141.
SC...HIGH RISK FOR RIP CURRENTS THROUGH FRIDAY EVENING FOR SCZ048-
     049-051.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT MONDAY FOR AMZ350-352.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR AMZ354.
     SMALL CRAFT ADVISORY UNTIL 5 AM EDT TUESDAY FOR AMZ374.
     SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR AMZ330.
     SMALL CRAFT ADVISORY FROM 8 AM FRIDAY TO 6 AM EDT MONDAY FOR
     AMZ330.

&&
Hazardous weather outlook, Apr 17, 4:16 PM EDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
416 PM EDT THU APR 17 2014

GAZ117-119-139-141-SCZ048-049-051-182030-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-COASTAL JASPER-
416 PM EDT THU APR 17 2014

...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RISK FOR RIP CURRENTS.

COASTAL FLOODING...TIDES WILL CONTINUE TO RUN ABOVE NORMAL WITH
MINOR SALTWATER FLOODING POSSIBLE WITH THE HIGH TIDE LATE THIS
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RISK FOR RIP CURRENTS.

RIP CURRENTS...AN ELEVATED RISK FOR RIP CURRENTS COULD PERSIST
INTO THE WEEKEND.

COASTAL FLOODING...TIDES WILL CONTINUE TO RUN HIGH THROUGH THE
WEEKEND AND COASTAL FLOOD ADVISORIES COULD BE NEEDED DURING THE
NIGHTTIME HIGH TIDE CYCLES. ADDITIONALLY...HEAVY RAINFALL FRIDAY
NIGHT COULD COINCIDE WITH THE ABOVE NORMAL HIGH TIDE...CAUSING
ADDITIONAL FLOODING ISSUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ050-182030-
CHARLESTON-
416 PM EDT THU APR 17 2014

...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK FOR RIP CURRENTS.

COASTAL FLOODING...TIDES WILL CONTINUE TO RUN ABOVE NORMAL WITH
MINOR SALTWATER FLOODING POSSIBLE WITH THE HIGH TIDE LATE THIS
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK FOR RIP CURRENTS.

RIP CURRENTS...AN ELEVATED RISK FOR RIP CURRENTS COULD PERSIST
INTO THE WEEKEND.

COASTAL FLOODING...TIDES WILL CONTINUE TO RUN HIGH THROUGH THE
WEEKEND AND COASTAL FLOOD ADVISORIES COULD BE NEEDED DURING THE
NIGHTTIME HIGH TIDE CYCLES. ADDITIONALLY...HEAVY RAINFALL FRIDAY
NIGHT COULD COINCIDE WITH THE ABOVE NORMAL HIGH TIDE...CAUSING
ADDITIONAL FLOODING ISSUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ052-182030-
TIDAL BERKELEY-
416 PM EDT THU APR 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

COASTAL FLOODING...ABOVE NORMAL TIDES WILL CONTINUE THROUGH EARLY
NEXT WEEK...POTENTIALLY RESULTING IN MINOR COASTAL FLOODING AROUND
THE EVENING HIGH TIDES. ADDITIONALLY...HEAVY RAINFALL FRIDAY NIGHT
COULD EXACERBATE FLOODING PROBLEMS IN LOW-LYING COASTAL LOCATIONS
IF IT COINCIDES WITH HIGH TIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-352-354-GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-
042>044-047-182030-
CHARLESTON HARBOR-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH-
EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-INLAND CHATHAM-LONG-
INLAND LIBERTY-INLAND MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-
DORCHESTER-INLAND JASPER-
416 PM EDT THU APR 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ045-182030-
INLAND BERKELEY-
416 PM EDT THU APR 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

LAKE WIND...NORTHEAST WINDS WILL INCREASE ON LAKE MOULTRIE BEHIND
A LOW PRESSURE SYSTEM SATURDAY NIGHT AND SUNDAY. A LAKE WIND
ADVISORY MAY EVENTUALLY BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ350-374-182030-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
416 PM EDT THU APR 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

GALES...STRONG NORTHEAST WINDS WILL DEVELOP SATURDAY NIGHT AND
SUNDAY BEHIND A LOW PRESSURE SYSTEM WITH GALE CONDITIONS POSSIBLE.
A GALE WATCH OR WARNING MAY EVENTUALLY BE REQUIRED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

JRL

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 3:37 AM EDTRip Current StatementCHS38 hr
Apr 17, 9:18 AM EDTRiver Flood WarningCHSBerkeley, Georgetown, Williamsburg20 days
Apr 17, 4:19 PM EDTSmall Craft AdvisoryCHS4 days

Nearby

Coastal Flood Statements in South Carolina, 2014Every coastal flood statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.